# SDR SWAA2022031176938

- Difficulty date: July 5, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 70,110 hours, 41,124 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CENTER SCUFF PLATE FOUND CRACKED WHILE INSTALLING / REMOVED AND REPLACED SWEEPER SEAL PAN IAW SRM 51-40-02-0G-0 STEP 9. ATAG WN8772
